No Cover Image

Journal article 481 views

On the computability of the set of automorphisms of the unit square

Eike Neumann

Theoretical Computer Science, Volume: 903, Pages: 74 - 83

Swansea University Author: Eike Neumann

Full text not available from this repository: check for access using links below.

Abstract

We show that the closure of the set of orientation-preserving automorphisms of the unit square is computable in the bit-model of real computation. As an application we obtain a conditional result on the computability of the Fréchet-distance of continuous surfaces.

Published in: Theoretical Computer Science
ISSN: 0304-3975
Published: Elsevier BV 2022
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa60148
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We show that the closure of the set of orientation-preserving automorphisms of the unit square is computable in the bit-model of real computation. As an application we obtain a conditional result on the computability of the Fréchet-distance of continuous surfaces.
Keywords: Real computation, Computable analysis, Automorphisms, Computational geometry, Fréchet distance
College: Faculty of Science and Engineering
Start Page: 74
End Page: 83